# SDR 99ZZZX1553

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2D36C14
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB IS CRACKED IN THREAD AREA.  REF:  W.O.  5337.
